Randomized Approximation Schemes for Cuts and Flows in Capacitated Graphs

Benczúr, András and Karger, DR (2015) Randomized Approximation Schemes for Cuts and Flows in Capacitated Graphs. SIAM JOURNAL ON COMPUTING, 44 (2). pp. 290-319. ISSN 0097-5397 10.1137/070705970

[img] Text
Benczur_290_2889843_z.pdf
Restricted to Registered users only

Download (401kB) | Request a copy
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 31 Jan 2016 08:17
Last Modified: 31 Jan 2016 08:17
URI: http://eprints.sztaki.hu/id/eprint/8545

Update Item Update Item